| Model Number |
1217-30-062 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Abscess (1690); Calcium Deposits/Calcification (1758); Edema (1820); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Weakness (2145); Anxiety (2328); Discomfort (2330); Ambulation or Postural Difficulties (2544); Fibrosis (3167); No Code Available (3191)
| Date of Event |
08/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Occupation is a non-healthcare professional.
Event or Problem Description
Medical records received.After review of the medical records, the patient was revised to address infection resulting to pain, swelling, redness, weakness instability, loosening of the distal stem, subsidence of the femoral stem, heterotopic ossification to a the acetabular component.Operative note reported dense fibrinous tissue surrounding the implant proximally.This was sent for culture however no acute inflammation to suggest presence of infection.Fracture at the proximal most portion of the femoral stem.Doi: (b)(6) 2017; dor: (b)(6) 2019: right hip.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿ added: b5, b6, d11 and h6 (patient).No code available is used to capture surgical intervention.
Event or Problem Description
After review of the medical records, in addition to the clinical visit reported on (b)(6) 2019 patient had redness, tenderness in the wound and develop anxiety.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Patient code: no code available (3191) was used to capture joint instability and osteomyelitis.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
After review of medical records, visit notes reported that patient had difficulty in walking.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.